# SDR CALA2022062001544

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 30,164 hours, 10,799 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: NA
- Condition: Overtemp
- Location: Eng #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF APROXIMATELY 110KTS DUE RED EGT ENGINE 2 INDICATION #2 ENG EXCEEDANCE WAS 950 DEGREES CELSIUS FOR 4 SECONDS, PEAKED OPENED ENGINE FOR BORESCOPE REF AMM 72-00-00-200-807-F00 AND ACP BOROSCOPES USING AMM72-00-00-200-807F00, AND AT 980 DEGREES CELSIUS, PLEASE ACCOMPLISH AMM 71-00-00-800-804 808-F00 AMM72-00-00-200-808 F00 NO LIMITING DEFECTS FOUND. F. (7) FOR AREA C ENGINE OVERTEMPATURE AT TAKE OFF. REINSTALLED BORESCOPE PLUGS AND IGNITERS REF AMM 72-00-00-200-807 F00 AND 808 F00 ACOMPLISHED INSPECTION OF BORO PLUGS USING AMM 72-00-00-200-807 F00
